# SDR UIEA2020043000919

- Difficulty date: April 29, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 76,794 hours, 15,235 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Status Message
- Condition: Activated
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R ENG EEC C1 STATUS MESSAGE UPON LANDING.( TRANSFERRED TO MDDR 127726 PER MEL 73-21-01-04, CAT A, DUE DATE 1000 FH. )
